MathSciNet Relay Station
MathSciNet bibliographic data
MR2128947 28A78 (28A80 37C45)
Feng, De-Jun; Wang, Yang A class of self-affine sets and self-affine measures. J. Fourier Anal. Appl. 11 (2005), no. 1, 107–124.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement